# SDR SWAA2023121118896

- Difficulty date: November 6, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED SERVICE DOOR HARDWARE AND PLATE GIRT BAR FITTING AT FWD GALLEY AREA 2023-693880<[01] REPLACED SERVICE DOOR HARDWARE AND PLATE GIRT BAR FITTING AT FWD GALLEY AREA IAW BOEING 737-700 AMM-25-66-02-400-801;[02] REPLACED SERVICE DOOR HARDWARE AND PLATE GIRT BAR FITTING AT FWD GALLEY AREA IAW BOEING 737-700 AMM-25-66-02-400-801
